Inequalities involving Γ-functionals and semi complete lattice homomorphisms
Rendiconti del Seminario Matematico della Università di Padova, Tome 77 (1987) , pp. 149-159.
@article{RSMUP_1987__77__149_0,
     author = {Dolecki, Szymon and Moschen, Maria-Pia},
     title = {Inequalities involving $\Gamma $-functionals and semi complete lattice homomorphisms},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {149--159},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {77},
     year = {1987},
     zbl = {0633.49008},
     language = {en},
     url = {www.numdam.org/item/RSMUP_1987__77__149_0/}
}
Dolecki, Szymon; Moschen, Maria-Pia. Inequalities involving $\Gamma $-functionals and semi complete lattice homomorphisms. Rendiconti del Seminario Matematico della Università di Padova, Tome 77 (1987) , pp. 149-159. http://www.numdam.org/item/RSMUP_1987__77__149_0/

[1] G. Butazzo - G. Dal Maso, -Γ-convergence, and optimal control problems, J. Opt. Theory Appl., 38 (1982), pp. 385-407. | Zbl 0471.49012

[2] E. De Giorgi, Γ-convergenza and G-convergenza, Boll. Un. Mat. Ital., (5) 44-A (1977), pp. 213-220. | Zbl 0389.49008

[3] E. De GIORGI - T. FRANZONI, Su un tipo di convergenza variazionale, Atti Accad. Naz. Lincei, (8) 58 (1975), pp. 842-850. | MR 448194 | Zbl 0339.49005

[4] S. Dolecki - M. Théra, Tangency and differentiation: marginal functions, to appear. | MR 1077255 | Zbl 0751.49006

[5] G.H. Grego, Limitoidi e reticoli completi, Ann. Univ. Ferrara, 29 (1983), pp. 153-164.

[6] G.H. Greco, Decomposizioni di semifiltri e Γ-limiti sequenziali in reticoli completamente distributivi, Ann. Mat. Pura Appl., 437 (1984), pp. 61-82. | Zbl 0545.54004

[7] G.H. Greco, On Raney's theorems for completely distributive complete lattices, Colloq. Math., to appear. | MR 978917 | Zbl 0681.06003

[8] M. Volle, Quelques résultats relatifs à l'approche par tranches de l'épiconvergence, to appear.